# SDR COMA0061034

- Difficulty date: December 12, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 580 hours, 548 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

COWL AND WING ANTI-ICE CAUTION MESSAGE WHEN SYSTEM SELECTED OFF.  CLEANED DEBRIS FROM CONTACT AT JB3.
